# SDR F3LA2023111000204

- Difficulty date: November 8, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 18,365 hours, 8,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083800000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LP380397, ITEM 3: "HYD Y RSVR LO LVL, Y ENG 2 PUMP LO PR, Y SYS LO PR. ECAM AT TOP OF CLIMB".  MECHANICS IN CVG IDENTIFIED THE PIPE FITTING IN THE #2 ENGINE PLYON AS CRACKED. THE PIPE PART NUMBER WAS ORDERED AOG (P/N D2902083800000). THIS EVENT DID GROUND THE AIRCRAFT (AOG) UNTIL PARTS COULD BE OBTAINED. MATERIALS WAS ABLE TO SOURCE THIS PART IN A KIT THAT IS STOCKED FOR COMPLIANCE OF EO #N2-29EO-37315 (REFERENCED TO AIRBUS SB 29-1196). OUR MECHANICS COMPLIED WITH THE REPLACEMENT OF THIS PIPE IAW EO #N2-29EO-37315, REV. ORIG. THE MAINTENANCE ACTION WAS RETURNED TO SERVICE AT THAT TIME AFTER A SUCCESSFUL OPERATIONAL CHECK AND LEAK CHECK.
